Nonstationarity in job search theory

Berg, Gerard J. van den

Document Type: Article
Year of publication: 1990
The title of a journal, publication series: The Review of Economic Studies
Volume: 57
Issue number: 2
Page range: 255-277
Place of publication: Oxford
Publishing house: Blackwell
ISSN: 0034-6527
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (Van den Berg -2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Citation Example and Export

Berg, Gerard J. van den (1990) Nonstationarity in job search theory. The Review of Economic Studies Oxford 57 2 255-277 [Article]

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item